Alert archive / California / Wind Advisories in 2010
Wind Advisory 42, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Nov 28, 2010, 1:43 PM PST for 4 counties in California. It took effect at Nov 29, 2010, 4:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2010, 1:43 PM PST (21:43 UTC)
- In effect from
- Nov 29, 2010, 4:00 AM PST
- Expired
- Nov 29, 2010, 12:01 PM PST
- In force
- 8 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 9.7 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 837 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
4 follow-up statements
444 WWUS76 KSGX 290547 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 947 PM PST SUN NOV 28 2010 ...STRONG GUSTY OFFSHORE WINDS MONDAY MORNING THROUGH AFTERNOON... .HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL GENERATE STRONG GUSTY NORTHEAST WINDS THROUGH AND BELOW THE PASSES AND CANYONS MONDAY MORNING THROUGH THE AFTERNOON. WINDS ARE EXPECTED TO PEAK LATE MONDAY MORNING WITH WINDS 15 TO 30 MPH AND GUSTS 30 TO LOCALLY 50 MPH. STRONGEST GUSTS TO 50 MPH ARE POSSIBLE IN THE SANTA ANA MOUNTAINS AND FOOTHILLS AND DIRECTLY BELOW THE CAJON PASS. WINDS WILL GRADUALLY DECREASE MONDAY AFTERNOON AS UPPER LEVEL SUPPORT WEAKENS. CAZ042-048-057-291400- /O.CON.KSGX.WI.Y.0042.101129T1200Z-101130T0000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 947 PM PST SUN NOV 28 2010 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM PST MONDAY. * TIMING: EARLY MONDAY MORNING THROUGH MONDAY AFTERNOON. * WINDS: 15 TO 30 MPH WITH GUSTS 30 TO 50 MPH. STRONGEST GUSTS TO 50 MPH IN THE SANTA ANA MOUNTAINS AND FOOTHILLS AND DIRECTLY BELOW THE CAJON PASS BETWEEN SAN BERNARDINO AND RANCHO CUCAMONGA. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. WATCH FOR BROKEN TREE LIMBS AND DOWNED POWER LINES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SS/MAXWELL
659 WWUS76 KSGX 291047 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 247 AM PST MON NOV 29 2010 ...GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS THROUGH EARLY AFTERNOON... ...AREAS OF FROST IN THE INLAND VALLEYS THIS MORNING... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND NORTHWEST FLOW ALOFT WILL BRING GUSTY OFFSHORE WINDS THROUGH EARLY AFTERNOON. WEAKER OFFSHORE WINDS WILL CONTINUE INTO TUESDAY. A COLD...DRY ATMOSPHERE WILL BRING COLD TEMPERATURES TO THE INLAND VALLEYS THIS MORNING WITH AREAS OF FROST POSSIBLE. CAZ048-291615- /O.NEW.KSGX.FR.Y.0003.101129T1047Z-101129T1600Z/ /O.CON.KSGX.WI.Y.0042.101129T1200Z-101130T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 247 AM PST MON NOV 29 2010 ...FROST ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * TIMING: THROUGH 8 AM FOR FROST IN WIND SHELTERED LOCATIONS. STRONGEST OFFSHORE WINDS FROM AROUND SUNRISE THROUGH EARLY AFTERNOON. * TEMPERATURES: WILL FALL INTO THE 30S AND UPPER 20S IN COLDER WIND SHELTERED LOCATIONS WITH AREAS OF FROST POSSIBLE. * WINDS: AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH BELOW PASSES AND CANYONS...DECREASING DURING THE AFTERNOON. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. * OUTLOOK: COLD TEMPERATURES ARE EXPECTED AGAIN LATE TONIGHT THROUGH EARLY TUESDAY MORNING WITH AREAS OF FROST POSSIBLE IN COLDER WIND SHELTERED LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ050-291600- /O.NEW.KSGX.FR.Y.0003.101129T1047Z-101129T1600Z/ SAN DIEGO COUNTY VALLEYS- 247 AM PST MON NOV 29 2010 ...FROST ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TIMING: THROUGH 8 AM FOR FROST IN WIND SHELTERED LOCATIONS. * TEMPERATURES: WILL FALL INTO THE 30S AND UPPER 20S IN COLDER WIND SHELTERED LOCATIONS WITH AREAS OF FROST POSSIBLE. * IMPACTS: SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. * OUTLOOK: COLD TEMPERATURES ARE EXPECTED AGAIN LATE TONIGHT THROUGH EARLY TUESDAY MORNING WITH AREAS OF FROST POSSIBLE IN COLDER WIND SHELTERED LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ042-057-291615- /O.CON.KSGX.WI.Y.0042.101129T1200Z-101130T0000Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 247 AM PST MON NOV 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * TIMING: STRONGEST WINDS FROM AROUND SUNRISE THROUGH EARLY AFTERNOON. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH BELOW PASSES AND CANYONS...DECREASING DURING THE AFTERNOON. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAX DAILY WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/KML/WIND.PHP?WFO=SGX MARTIN
161 WWUS76 KSGX 291606 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 806 AM PST MON NOV 29 2010 ...GUSTY OFFSHORE WINDS THROUGH AND BELOW PASSES AND CANYONS THROUGH EARLY AFTERNOON... .SURFACE HIGH PRESSURE OVER THE GREAT BASIN AND NORTHWEST FLOW ALOFT WILL BRING GUSTY OFFSHORE WINDS THROUGH EARLY AFTERNOON. WEAKER OFFSHORE WINDS WILL CONTINUE INTO TUESDAY. CAZ048-300000- /O.EXP.KSGX.FR.Y.0003.000000T0000Z-101129T1600Z/ /O.CON.KSGX.WI.Y.0042.000000T0000Z-101130T0000Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- 806 AM PST MON NOV 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...FROST ADVISORY HAS EXPIRED... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * TIMING: STRONGEST OFFSHORE WINDS FROM AROUND SUNRISE THROUGH EARLY AFTERNOON. * WINDS: AREAS OF NORTHEAST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH BELOW PASSES AND CANYONS...DECREASING DURING THE AFTERNOON. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * OUTLOOK: COLD TEMPERATURES ARE EXPECTED AGAIN LATE TONIGHT THROUGH EARLY TUESDAY MORNING WITH AREAS OF FROST POSSIBLE IN COLDER WIND SHELTERED LOCATIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ050-291715- /O.EXP.KSGX.FR.Y.0003.000000T0000Z-101129T1600Z/ SAN DIEGO COUNTY VALLEYS- 806 AM PST MON NOV 29 2010 ...FROST ADVISORY HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT. $$ CAZ042-057-300000- /O.CON.KSGX.WI.Y.0042.000000T0000Z-101130T0000Z/ ORANGE COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS- 806 AM PST MON NOV 29 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * TIMING: STRONGEST WINDS FROM AROUND SUNRISE THROUGH EARLY AFTERNOON. * WINDS: AREAS OF NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH BELOW PASSES AND CANYONS...DECREASING DURING THE AFTERNOON. * IMPACTS: DRIVING WILL BE DIFFICULT FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SGX
910 WWUS76 KSGX 292001 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1201 PM PST MON NOV 29 2010 CAZ042-048-057-292115- /O.CAN.KSGX.WI.Y.0042.000000T0000Z-101130T0000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1201 PM PST MON NOV 29 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. STRONG GUSTY WINDS DEVELOPED THIS MORNING BUT THE WINDS HAVE DECREASED TO BELOW ADVISORY STRENGTH. GUSTS TO 30 MPH IN THE VALLEYS AND GUSTS TO 40 MPH WITH ISOLATED HIGHER GUSTS IN THE SANTA ANA MOUNTAINS AND FOOTHILLS EARLY THIS AFTERNOON WILL DECREASE MORE LATER THIS AFTERNOON. WINDS WILL BE WEAKER TONIGHT THROUGH TUESDAY MORNING. $$ WHITLOW
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Nov 28, 9:45 AM PST, 3 hours 58 minutes earlier.
Area forecast discussion, Nov 28, 9:45 AM PST, 3 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 945 AM PST SUN NOV 28 2010 .SYNOPSIS...ISOLATED SHOWERS OVER THE MOUNTAINS AND GUSTY ONSHORE WINDS THROUGH THIS AFTERNOON. HIGH PRESSURE BUILDING OVER THE GREAT BASIN WILL BRING GUSTY OFFSHORE WINDS MONDAY. WARMER TUESDAY THROUGH THURSDAY UNDER WEAK HIGH PRESSURE...THEN COOLER NEXT WEEKEND. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. .SHORT TERM (REMAINDER OF TODAY-WEDNESDAY)... THERE WERE LOW CLOUDS BANKED UP AGAINST THE MOUNTAINS AND SOME ISLAND BAND CUMULUS OVER THE COASTAL WATERS...OTHERWISE SKIES WERE MOSTLY CLEAR THIS MORNING. THE 12Z KNKX SOUNDING SHOWS MOIST WEST FLOW THROUGH THE MID LEVELS AND STRONG WEST WINDS ABOVE AN INVERSION BASED NEAR THE 700 MB LEVEL. MODERATE ONSHORE FLOW WITH ABOUT 4 MB SAN-IPL. ISOLATED LIGHT SHOWERS WILL CONTINUE NEAR THE FOOTHILLS AND IN THE MOUNTAINS THROUGH EARLY THIS AFTERNOON. A FEW ISLAND BAND SHOWERS ARE POSSIBLE THROUGH THE AFTERNOON AS WELL. ANY ADDITIONAL PRECIP ACCUMULATIONS WILL ONLY BE A COUPLE HUNDREDTHS OF AN INCH. GUSTY ONSHORE WINDS WILL GRADUALLY DIMINISH THROUGH THE DAY. THE COOL AIR MASS IN PLACE COMBINED WITH MOSTLY CLEAR SKIES WILL MAKE FOR A COLD NIGHT. SEVERAL VALLEY LOCATIONS COULD HAVE TEMPS BELOW FREEZING...ESPECIALLY IN THE WIND SHELTERED AREAS. TEMPS IN THE MOUNTAINS WILL BE IN THE TEENS AT AND ABOVE THE RESORT LEVELS AND IN THE 20S BELOW RESORT LEVELS. OFFSHORE FLOW WILL DEVELOP EARLY MONDAY MORNING AS SURFACE HIGH PRESSURE BUILDS OVER THE GREAT BASIN. WINDS ARE EXPECTED TO BE STRONGEST MONDAY MORNING THROUGH THE EARLY AFTERNOON WHEN LOCAL GUSTS TO 45 MPH ARE POSSIBLE BELOW THE CAJON PASS AND IN THE SANTA ANA MOUNTAINS. WINDS WILL TURN EASTERLY AND PEAK AGAIN ON TUESDAY MORNING...THEN BECOME ONSHORE BY WEDNESDAY. GRADUAL WARMING AND FAIR WEATHER MONDAY THROUGH WEDNESDAY UNDER WEAK RIDGING ALOFT. && .LONG TERM (THURSDAY-SUNDAY)... SLIGHTLY COOLER WITH INCREASED CLOUDINESS THURSDAY AND FRIDAY UNDER WARM MOIST SW FLOW ALOFT AHEAD OF A PACIFIC LOW. MUCH COOLER NEXT WEEKEND WITH SHOWERS POSSIBLE AS THE UPPER TROUGH MOVES INTO SOUTHERN CALIFORNIA. && .AVIATION... 281600Z...SCT-BKN LOW CLOUDS WEST OF THE MTNS WITH BASES AROUND 3500 FT MSL...CLEARING THIS AFTERNOON. MOST OF THE LOW CLOUDS ARE OVER THE COASTAL SLOPES AND COULD OBSCURE HIGHER TERRAIN AT TIMES THIS MORNING. CLEAR SKIES AND VFR TONIGHT THROUGH MONDAY. WESTERLY WINDS 35 TO 50 KT WILL CONTINUE OVER THE MOUNTAIN CRESTS TODAY...RESULTING IN WIND SHEAR...STRONG UDDFS...AND ROTOR ACTIVITY NEAR THE DESERT SLOPES...ESPECIALLY VCNTY KPSP. WINDS WILL GRADUALLY DECREASE DURING THE AFTERNOON. GUSTY NORTHEAST WINDS BELOW THE PASSES ARE EXPECTED TO DEVELOP EARLY MONDAY MORNING...AFFECTING KONT. && .MARINE... 281600Z. FOLLOWING THE FRONTAL PASSAGE LAST NIGHT...STRONG WEST WINDS AND STEEP WAVES WILL CONTINUE THIS MORNING THROUGH THIS EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT. && .SGX WATCHES/WARNINGS/ADVISORIES... SMALL CRAFT ADVISORY FOR THE INNER AND OUTER COASTAL WATERS THROUGH THIS EVENING. SEE LAXMWWSGX. && PUBLIC...SS AVIATION/MARINE...PG
Hazardous weather outlook, Nov 28, 9:45 AM PST, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 945 AM PST SUN NOV 28 2010 CAZ042-043-048-050-055>058-060>062-PZZ750-PZZ775-290000- ORANGE COUNTY COASTAL AREAS- SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS- SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS- SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS- APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY- SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 945 AM PST SUN NOV 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY GUSTY OFFSHORE WINDS THROUGH AND BELOW MOUNTAIN CANYONS AND PASSES MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. SS
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.